MathSciNet Relay Station
MathSciNet bibliographic data
MR1786236 (2001i:20051) 20D60 (11A07 20D15)
Pakianathan, Jonathan; Shankar, Krishnan Nilpotent numbers. Amer. Math. Monthly 107 (2000), no. 7, 631–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement